MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6 STANDARD 10MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6 STANDARD 10MM RIGH; KNEE COMPONENT
Model Number EIS6S10R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent right tkr on (b)(6) 2018, patient presented with slight recurvatum deformity and instability.Revised on (b)(6) 2020 where the 10mm poly was replaced with a 14mm poly liner.(b)(6).
 
Additional Manufacturer Narrative
Correct lot number.

Brand Name
EVOLUTION MP CS INSERT SIZE 6 STANDARD 10MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9757031
Report Number3010536692-2020-00155
Device Sequence Number2663989
Product Code HRY
UDI-Device IdentifierM684EIS6S10R1
UDI-PublicM684EIS6S10R1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS6S10R
Device Catalogue NumberEIS6S10R
Device Lot Number1726507
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2020
Supplement Date Received by Manufacturer02/09/2020
02/09/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date09/18/2020
09/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR